# SDR DALA2021042002315

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,324 hours, 21,058 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Lever
- Condition: Stuck
- Location: Flap Handle Assy
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 6823-MISC/DE-ON APPROACH, T/E FLAP DISAGREE BETWEEN 20-25, FLAP LEVER STUCK. ON GO AROUND, FLAP HARD TO MOVE TO 5 AND STAYED 20-25. FLAPS MOVED NORMALLY IN ALTERNATE. CORRECTIVE ACTION: FOUND FLAP HANDLE ASSY BINDING INTO AND OUT OF 0 DETENT. VERIFIED LOWER HANDLE ROLL PIN INSTALLED AND SAFETIED. LUBED FLAP HANDLE. NO FOD FOUND BY FLAP HANDLE, NO FLAP TRANSMISSIONS TRIPPED OR KNIFING OF SCREW ROLLERS, XFER TUBES OK. SAFETIED FLAP PDU CABLES AND VERIFIED TENSION, ALSO VERIFIED INDEX MARKS ON FLAP PDU OUTPUT CAM. FLAP CABLE TENSION WAS LOW. ADJUSTED TENSION. SERVICED TRANSMISSIONS. LUBED FLAPS. CHECKED TRANSMITTERS. ALL WITHIN RANGE. REPLACED FLAP CONTROL VALVE. OPS NORMAL WITH NO BINDING.
